# SDR SWAA2021070890945

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 12,027 hours, 26,796 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Condition: Loose
- Location: R2 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE ENTRY DOOR HANDLE LOOSE / FOUND AFT SERVICE DOOR HANDLE. CAM PLATE RETAINING NUT LOOSE ON SPLINED SHAFT. TIGHTED NUT AND RE-SAFTY KEY INSTALLED. I/A/W AMM 52-13-00.
